Some properties of a generalized class of analytic functions related with Janowski functions. (English) Zbl 1242.30009

Summary: We define a class \(\widetilde{T}_k [A, B, \alpha, \rho]\) of analytic functions by using Janowski’s functions which generalizes a number of classes studied earlier such as the class of strongly close-to-convex functions. Some properties of this class, including arc length, coefficient problems, and a distortion result, are investigated. We also discuss the growth of Hankel determinant problem.


30C45 Special classes of univalent and multivalent functions of one complex variable (starlike, convex, bounded rotation, etc.)
Full Text: DOI


[1] W. Janowski, “Some extremal problems for certain families of analytic functions. I,” Polska Akademia Nauk. Annales Polonici Mathematici, vol. 28, pp. 297-326, 1973. · Zbl 0275.30009
[2] B. Pinchuk, “Functions of bounded boundary rotation,” Israel Journal of Mathematics, vol. 10, pp. 6-16, 1971. · Zbl 0224.30024 · doi:10.1007/BF02771515
[3] K. I. Noor, M. A. Noor, and E. Al-Said, “On analytic functions of bounded boundary rotation of complex order,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 2112-2125, 2011. · Zbl 1231.30007 · doi:10.1016/j.camwa.2011.06.059
[4] K. I. Noor, M. Arif, and W. Ul Haq, “Some properties of certain integral operators,” Acta Universitatis Apulensis. Mathematics. Informatics, no. 21, pp. 89-95, 2010. · Zbl 1212.30055
[5] K. I. Noor, W. Ul-Haq, M. Arif, and S. Mustafa, “On bounded boundary and bounded radius rotations,” Journal of Inequalities and Applications, vol. 2009, Article ID 813687, 12 pages, 2009. · Zbl 1176.30047 · doi:10.1155/2009/813687
[6] V. Paatero, “Uber gebiete von beschrankter randdrehung,” Annales Academiae Scientiarum Fennicae. Series A, vol. 37, no. 9, 20 pages, 1933. · Zbl 0006.35404
[7] K. S. Padmanabhan and R. Parvatham, “Properties of a class of functions with bounded boundary rotation,” Annales Polonici Mathematici, vol. 31, no. 3, pp. 311-323, 1975/76. · Zbl 0337.30009
[8] O. Tammi, “On the maximalization of the coefficients o schlicht and related functions,” Annales Academiae Scientiarum Fennicae. Series A, vol. 1952, no. 114, 51 pages, 1952. · Zbl 0048.31003
[9] K. I. Noor, “Some radius of convexity problems for analytic functions related with functions of bounded boundary rotation,” The Punjab University. Journal of Mathematics, vol. 21, pp. 71-81, 1988. · Zbl 0687.30012
[10] K. I. Noor, “On radii of convexity and starlikeness of some classes of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 4, pp. 741-746, 1991. · Zbl 0748.30014 · doi:10.1155/S016117129100100X
[11] K. I. Noor, “On some integral operators for certain families of analytic functions,” Tamkang Journal of Mathematics, vol. 22, no. 4, pp. 113-117, 1991. · Zbl 0748.30015
[12] Y. Polato\uglu, M. Bolcal, A. \cSen, and E. Yavuz, “A study on the generalization of Janowski functions in the unit disc,” Acta Mathematica. Academiae Paedagogicae Nyíregyháziensis, vol. 22, no. 1, pp. 27-31, 2006. · Zbl 1120.30304
[13] Ch. Pommerenke, “On close-to-convex analytic functions,” Transactions of the American Mathematical Society, vol. 114, pp. 176-186, 1965. · Zbl 0132.30204 · doi:10.2307/1993995
[14] K. I. Noor, “On strongly close-to-convex functions,” Mathematica, vol. 44, no. 1, pp. 25-28, 2002. · Zbl 1084.30503
[15] J. W. Noonan and D. K. Thomas, “On the Hankel determinants of areally mean p-valent functions,” Proceedings of the London Mathematical Society. Third Series, vol. 25, pp. 503-524, 1972. · Zbl 0252.30019 · doi:10.1112/plms/s3-25.3.503
[16] P. Dienes, The Taylor Series: An Introduction to the Theory of Functions of a Complex Variable, Dover, New York, NY, USA, 1957. · Zbl 0078.05901
[17] A. Edrei, “Sur les déterminants récurrents et les singularités d’une fonction donnée par son développement de Taylor,” Compositio Mathematica, vol. 7, pp. 20-88, 1940. · Zbl 0021.33005
[18] G. Pólya and I. J. Schoenberg, “Remarks on de la Vallée Poussin means and convex conformal maps of the circle,” Pacific Journal of Mathematics, vol. 8, pp. 295-334, 1958. · Zbl 0084.27901 · doi:10.2140/pjm.1958.8.295
[19] D. G. Cantor, “Power series with integral coefficients,” Bulletin of the American Mathematical Society, vol. 69, pp. 362-366, 1963. · Zbl 0112.29901 · doi:10.1090/S0002-9904-1963-10923-4
[20] K. I. Noor, “Hankel determinant problem for the class of functions with bounded boundary rotation,” Académie de la République Populaire Roumaine. Revue Roumaine de Mathématiques Pures et Appliquées, vol. 28, no. 8, pp. 731-739, 1983. · Zbl 0524.30008
[21] C. Pommerenke, “On starlike and close-to-convex functions,” Proceedings of the London Mathematical Society. Third Series, vol. 13, pp. 290-304, 1963. · Zbl 0113.28901 · doi:10.1112/plms/s3-13.1.290
[22] K. I. Noor, “On the Hankel determinants of close-to-convex univalent functions,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 3, pp. 447-481, 1980. · Zbl 0443.30015 · doi:10.1155/S016117128000035X
[23] K. I. Noor, “On the Hankel determinant problem for strongly close-to-convex functions,” Journal of Natural Geometry, vol. 11, no. 1, pp. 29-34, 1997. · Zbl 0871.30008
[24] K. I. Noor and I. M. A. Al-Naggar, “On the Hankel determinant problem,” Journal of Natural Geometry, vol. 14, no. 2, pp. 133-140, 1998. · Zbl 0910.30008
[25] G. M. Golusin, “On distortion theorem and coefficients cients of univalent functions,” Mathematicheskii Sbornik, vol. 19, pp. 183-2023, 1946. · Zbl 0063.01668
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.